# SDR SWIA200718443

- Difficulty date: May 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 32,760 hours, 42,967 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Deice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES W110-0767-14 AND W110-1128-14 SHOW SIGNS OF HEAT DAMAGE AT SPLICE NEAR RIGHT DEICE CURRENT SENSOR CONNECTOR, DISCOVERED AT C-CHECK.  REPLACED SPLICED WIRE SEGMENTS PER SB 120-30-0030.
